RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 178–197 (Mi mz413)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of Nonlocal Elliptic Problems in Dihedral Angles

P. L. Gurevich

Moscow Aviation Institute

Abstract: In this paper, we consider nonlocal elliptic problems in dihedral and plane angles. Such problems arise in the study of nonlocal problems in bounded domains for the case in which the support of nonlocal terms intersects the boundary. We study the Fredholm and unique solvability of this problem in the corresponding weighted spaces. Results are obtained by means of a priori estimates of the solutions and of Green's formula for nonlocal elliptic problems.

DOI: https://doi.org/10.4213/mzm413

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 158–176

Bibliographic databases:

UDC: 517.956.22
Received: 12.11.2001

Citation: P. L. Gurevich, “Solvability of Nonlocal Elliptic Problems in Dihedral Angles”, Mat. Zametki, 72:2 (2002), 178–197; Math. Notes, 72:2 (2002), 158–176

Citation in format AMSBIB
\Bibitem{Gur02}
\by P.~L.~Gurevich
\paper Solvability of Nonlocal Elliptic Problems in Dihedral Angles
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 178--197
\mathnet{http://mi.mathnet.ru/mz413}
\crossref{https://doi.org/10.4213/mzm413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942544}
\zmath{https://zbmath.org/?q=an:1130.35344}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 158--176
\crossref{https://doi.org/10.1023/A:1019889609907}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141739635}


Linking options:
  • http://mi.mathnet.ru/eng/mz413
  • https://doi.org/10.4213/mzm413
  • http://mi.mathnet.ru/eng/mz/v72/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Skryabin, “Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations”, Journal of Mathematical Sciences, 129:5 (2005), 4227–4249  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:102
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020